The geometry of two-weight codes

Published

Journal Article

We survey the relationships between two-weight linear [n, k] codes over GF(q), projective (n, k, h1, h2) sets in PG(k – 1, q), and certain strongly regular graphs. We also describe and tabulate essentially all the known examples. © 1986, Oxford University Press. All rights reserved.

Full Text

Duke Authors

Cited Authors

  • Calderbank, R; Kantor, WM

Published Date

  • January 1, 1986

Published In

Volume / Issue

  • 18 / 2

Start / End Page

  • 97 - 122

Electronic International Standard Serial Number (EISSN)

  • 1469-2120

International Standard Serial Number (ISSN)

  • 0024-6093

Digital Object Identifier (DOI)

  • 10.1112/blms/18.2.97

Citation Source

  • Scopus